×

Found 10,106 Documents (Results 1–100)

100
MathJax

Smooth solution of the second initial-boundary value problem for a model parabolic system in a semibounded nonsmooth domain on the plane. (English. Russian original) Zbl 07514277

Comput. Math. Math. Phys. 62, No. 3, 382-392 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 391-402 (2022).
MSC:  35B65 35K51
PDF BibTeX XML Cite
Full Text: DOI

The Brunn-Minkowski inequality and a Minkowski problem for nonlinear capacity. (English) Zbl 1483.35093

Memoirs of the American Mathematical Society 1348. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5052-6/pbk; 978-1-4704-7014-2/ebook). vi, 115 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software